Hiroshima Mathematical Journal

$C^l$-contact and $C^l$-right equivalences of real semi-quasihomogeneous $C^l$ function germs

João Carlos Ferreira Costa, Marcelo José Saia, and Carlos Humberto Soares Júnior

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 44, Number 2 (2014), 127-137.

Dates
First available in Project Euclid: 25 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1408972903

Digital Object Identifier
doi:10.32917/hmj/1408972903

Mathematical Reviews number (MathSciNet)
MR3251818

Zentralblatt MATH identifier
1308.58025

Citation

Ferreira Costa, João Carlos; Saia, Marcelo José; Soares Júnior, Carlos Humberto. $C^l$-contact and $C^l$-right equivalences of real semi-quasihomogeneous $C^l$ function germs. Hiroshima Math. J. 44 (2014), no. 2, 127--137. doi:10.32917/hmj/1408972903. https://projecteuclid.org/euclid.hmj/1408972903


Export citation